Translator Disclaimer
September 2013 A simple path to asymptotics for the frontier of a branching Brownian motion
Matthew I. Roberts
Ann. Probab. 41(5): 3518-3541 (September 2013). DOI: 10.1214/12-AOP753

Abstract

We give short proofs of two classical results about the position of the extremal particle in a branching Brownian motion, one concerning the median position and another the almost sure behaviour.

Citation

Download Citation

Matthew I. Roberts. "A simple path to asymptotics for the frontier of a branching Brownian motion." Ann. Probab. 41 (5) 3518 - 3541, September 2013. https://doi.org/10.1214/12-AOP753

Information

Published: September 2013
First available in Project Euclid: 12 September 2013

zbMATH: 1287.60104
MathSciNet: MR3127890
Digital Object Identifier: 10.1214/12-AOP753

Subjects:
Primary: 60J80

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.41 • No. 5 • September 2013
Back to Top